MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system device was implanted during a laparoscopy, left oophorectomy, bilateral tubal ligation with bipolar electrocoagulation, hysteroscopy, dilatation, and curettage and solyx sub urethral sling suspension procedure performed on (b)(6) 2015, for the treatment of persistent left adnexal cyst mass, rule out dermoid cyst, desires permanent sterilization, left lower quadrant pelvic pain, menometrorrhagia, dysmenorrhea and stress urinary incontinence with urethral hypermobility.On (b)(6) 2023, the patient underwent placement of pubovaginal sub urethral sling using vnew fascia lata cadaver allograft, revision of mid-urethral sling mesh and cystourethroscopy due to urodynamic stress incontinence and vaginal exposure of mid-urethral sling mesh.The pre-existing mid-urethral sling exposure was approximately 5-8mm in the left lateral vaginal fornix.Tenotomy scissors were used to excise the expected mesh.An area of nodularity due to near mesh exposure in the right lateral vaginal fornix was addressed with a scalpel incision around the approximately 3mm area and tenotomy excision of a small segment of mesh.A series of interrupted and figure of eight 3-0 vicryl sutures were placed to approximate vaginal epithelium.The patient was awakened, extubated, and transferred to post anesthesia care unit in stable condition.
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6) 2023, was chosen as the best estimate based on the revision date.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: imdrf patient code e2006 captures the reportable event of vaginal exposure of mid urethral sling mesh.Imdrf impact code f1905 captures the reportable event of revision of mid urethral sling mesh.Imdrf impact code f2301 captures the reportable event of placement of pubovaginal suburethral sling using vnew fascia lata cadaver allograft.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17969455
Report Number3005099803-2023-05602
Device Sequence Number7754874
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public08714729774044
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberM0068507000
Device Catalogue Number850-700
Device Lot NumberML00002979
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale